# SDR AWXA200601995

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832623
- Condition: Corroded
- Location: Bs 1320-1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION L-3 DOOR SILL WEB TOP AND BOTTOM, BS 1320 - BS  1350, LBL 65, WL 208.  REPLACED L-3 DOOR SILL WEB , BS 1320 - BS  1350, LBL 65, WL 208 IAW BOEING 757-200 SRM 51-40-02.
